Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Burning sensation in right heel. Tender to touch, no redness. What could it be?

I have had a burning sensastion in my right heel for about 2 months now. I had had a heel spur before. This is different. When it began I felt like I had a blister on the right outside edge of my heel. The sensation gets worse as I try to walk on it. Sometimes it even burns just sitting in a chair. It is very tender to the touch. Does not seem to be hot or red. No outword signs. My dr. shot it a fews days ago. He seemed to think it ws bursitis in my heel. The shot lasted about 6 hours. Any ideas?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM,
It seems that you are having Bursitis or Calcaneum spur.
As you have given shot, I think it is given on heel and might be steroid shot.
Wait for few days more and you will get relief.
Ok and bye.
Answered: Fri, 15 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor